Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

On the computation of the Picard group for certain singular quartic surfaces

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
On the computation of the Picard group for certain singular quartic surfaces.
In: Mathematica Slovaca. Vol. 63 (April 2013) Issue 2 . - pp. 215-228.
ISSN 0139-9918
DOI: https://doi.org/10.2478/s12175-012-0094-x

Project information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

We test the methods for computing the Picard group of a K3 surface in a situation of high rank. The examples chosen are resolutions of quartics in P 3 having 14 singularities of type A 1. Our computations show that the method of R. van Luijk works well when sufficiently large primes are used.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: K3 surface; singular quartic surface; Cayley-Rohn quartic; A1 singularity; Picard rank; van Luijk’s method
Subject classification: Mathematics Subject Classification Code: 14J28 (14C22 14J27)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 08 Apr 2016 08:33
Last Modified: 08 Apr 2016 08:33
URI: https://eref.uni-bayreuth.de/id/eprint/32130